Couldn't find what you looking for?

TRY OUR SEARCH!

Hello! I'm sure my question has already been answered somewhere here, but I cant seem to find it, so I'll ask again. I was on birth control for only 3 or 4 months. I stopped last month and my period was supposed to come 3 days ago. Is it normal for it to be late after stopping birth control? I know it is for people that have been on it for several years, but like I said, I was only on from the end of may till the middle of september. I started getting the pms cramps on the day i was supposed to get it and I still have them but no period. please someone fill me in with whats going on.

Loading...

well i was only on the pill for about 1 year and when i went off the first month i got my period it was to a tee...exactly 28 days and then the second month i got it 35 days in my cycle, so it is just poosible that your body is re adjusting....even though you were only on it for 4 months or so itstill takes a while to come out of your system. Take a test, don't be affraid to take one....it is a nervy feeling i know...but do it, you'll feel better! good luck! oh and some early signs are tender breast, mild cramping, heart bur, requent urination and moodiness....if you are stressed out about it then that could be why your period is late!
Reply

Loading...